# SDR U2RA201504070001

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,109 hours, 12,679 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RT BRAKES SHOW TEMP ZERO AFTER LANDING WITH AUTO BRAKES 2 SELECTED.  ALL LT BRAKES ROSE TO TEMP 4.  MANUAL BRAKES NORMAL.  DEFERRED AUTO BRAKE SYS IAW MEL 32-42-03-01.
